Skip to main content

On the averaged Colmez conjecture

Author(s): Yuan, Xinyi; Zhang, Shou-Wu

To refer to this page use:
Abstract: The Colmez conjecture is a formula expressing the Faltings height of an abelian variety with complex multiplication in terms of some linear combination of logarithmic derivatives of Artin L-functions. The aim of this paper to prove an averaged version of the conjecture, which was also proposed by Colmez.
Publication Date: 2018
Citation: Yuan, Xinyi, Zhang, Shou-Wu. (2018). On the averaged Colmez conjecture. ANNALS OF MATHEMATICS, 187 (533 - 638). doi:10.4007/annals.2018.187.2.4
DOI: doi:10.4007/annals.2018.187.2.4
ISSN: 0003-486X
EISSN: 1939-8980
Pages: 533 - 638
Language: English
Type of Material: Journal Article
Journal/Proceeding Title: ANNALS OF MATHEMATICS
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.